# SDR SWAA2023050124475

- Difficulty date: April 6, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,971 hours, 31,009 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON NEW BRACKET LOCATED ON WING TO BODY FAIRING AT LOWER FUSELAGE RH 2023-212859<[01] PERFORMED OVERSIZE HOLE ON BRACKET LOC WING TO BODY FAIRING RH SIDE AT LOWER FUSELAGE IAW B737-700 SRM 51-40-05 TABLE B; DIAMETER OF FASTENER NOT EXCEED MAXIMUN PERMITTED 0.233 IN.;[02] TASK CARD CERTIFIED
